# SDR P5CA0401112

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 58,249 hours, 11,038 cycles
- Engine: Ge CF650E2
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: P20702
- Part serial: 1671
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE DEPARTURE COULD NOT LOCK LATCHES ON MAIN CARGO DOOR.  REPLACED LATCH ACTUATOR, OPS CHECK OK AS PER MM 52-32-09.
